# SDR ZZDA2012058

- Difficulty date: January 7, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE MID CABIN RIGHT SIDE BULB OUT.  RELAMPED AS REQUIRED.
